# SDR AALA202006049003

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 58,893 hours, 24,273 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE ALERT FOR AFT RIGHT LAVATORY.  SUSPECT PERFUME SPRAY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE AFT RIGHT LAVATORY SMOKE DETECTOR PER AMM 26-14-00.
